# SDR CALA2025022602487

- Difficulty date: February 23, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 69,717 hours, 30,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Condition: Missing
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL COMINGFROM LEFT OVERWING EXITFOUND SEALANT/SEAL MISSING AT LH WING TO FUSELAGE PANELS 191BT AND 191DT NEAR WHERE NOISE REPORTED.  SEE ATTACHED PICTURES. INTERIM REPAIR BELLY FAIRING SEALANT/SEALS FOR PANELS 191BT & 191DT IAW MT 53-004, INSPECT TAPE DAILY, REPLACE SEALS WITHIN ADD EMP: U031452 1000 FLIGHT HOURS CARRY APPROVED PER MT 53-004. ACP DAILY INSPECTIONS TO VERIFY INTERIM TAPE REPAIR FOR SECURITY AND CONDITION.  REPLACE THE SEALS WTHIN 1000 FLT HOURS. TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED: QC REVIEWED.  ACCOMPLISHED DAILY INSP. OF TEMP. SEAL REPAIR TAPE ON LH FUSELAGE FAIRING PER MT53-004 FOUND NO DAMAGE OK TO CONTINUE IN SERVICE. ACCOMPLISHED DAILY INSP. OF TEMP. SEAL REPAIR TAPE ON LH FUSELAGE FAIRING PER MT53-004 FOUND NO DAMAGE OK TO CONTINUE IN SERVICE. SEAL REPAIR TAPE ON LH FUSELAGE FAIRING PER MT53-004 FOUND NO DAMAGE OK TO CONTINUE
